# SDR SWAA980419

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Flat
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FOUND NR 3 AND NR 4 WHEEL TIRES FLAT, WITH NR 3 WHEEL TIRE MISSING A 3 X 6 INCH PIECE OF TREAD.  INSPECTED AND REPLACED NR 3 AND NR 4 WHEEL TIRE ASSY PER BOEING MM.
